EXACTECH, INC. NMC FEMORAL SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
210-01-03 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00911 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00911.D10: concomitants: (b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 204-04-34 - trapezoid tibial tray sz 3f/4t.(b)(6), 204-34-04 - fluted stem extension 40l x 14 mm.(b)(6), 210-01-03 - nmc femoral sz 3.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 139 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, failure of implant, osteolysis, ambulation or postural difficulties, discomfort, and pain.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.